# SDR ASAA2023011311507

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 45,406 hours, 15,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS LEFT SIDE ROW 16 INOP. GROUNDED - YES. RELAMPED PER B737-800 AMM 33-51-01. LIGHT ILLUMINATES NORMALLY.
